Alert archive / California / Wind Advisories in 2007
Wind Advisory 148, NWS Los Angeles, CA
NWS Los Angeles, CA issued this wind advisory at Dec 26, 2007, 10:36 AM PST. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Dec 26, 2007, 10:36 AM PST (18:36 UTC)
- Expired
- Dec 26, 2007, 1:09 PM PST
- In force
- 3 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KLOX 261836 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1036 AM PST WED DEC 26 2007 ...STRONG NORTHWEST TO NORTH WINDS EXPECTED ACROSS PORTIONS OF SOUTHWEST CALIFORNIA THROUGH THURSDAY... .A WEAK FRONTAL SYSTEM PASSING TO OUR EAST COMBINED WITH A STRONG NORTHERLY JET OVER THE AREA WILL BRING ANOTHER ROUND OF STRONG WINDS TO PORTIONS OF SOUTHWEST CALIFORNIA THROUGH THURSDAY. WEST TO NORTHWEST WINDS HAVE ALREADY DEVELOPED ACROSS THE ANTELOPE VALLEY THIS MORNING...WITH STRONG WINDS BECOMING MORE WIDESPREAD ACROSS THE MOUNTAINS THIS AFTERNOON AND EVENING. CAZ053-054-270100- /O.CON.KLOX.HW.W.0019.071226T2300Z-071227T2300Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 1036 AM PST WED DEC 26 2007 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 PM PST THURSDAY... A HIGH WIND WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 PM PST THURSDAY. ANOTHER ROUND OF WINDS WILL START THIS AFTERNOON AND INCREASE THROUGH THE EVENING. SUSTAINED WINDS OF 35 TO 45 MPH WITH DAMAGING WIND GUSTS TO 70 MPH LIKELY. THE STRONGEST WINDS ARE EXPECTED NEAR THE INTERSTATE 5 CORRIDOR. MOTORISTS...ESPECIALLY OPERATORS OF HIGH PROFILE VEHICLES...ARE URGED TO USE CAUTION WHILE TRAVELING THROUGH MOUNTAIN PASSES. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN CAUSE VEHICLE LOSS OF CONTROL. $$ CAZ052-270100- /O.CON.KLOX.HW.W.0019.071226T2300Z-071227T2300Z/ SANTA BARBARA COUNTY MOUNTAINS- 1036 AM PST WED DEC 26 2007 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 PM PST THURSDAY... A HIGH WIND WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 PM PST THURSDAY. ANOTHER ROUND OF WINDS WILL START THIS AFTERNOON AND INCREASE THROUGH THE EVENING. SUSTAINED WINDS OF 35 TO 45 MPH WITH DAMAGING WIND GUSTS TO 70 MPH ARE LIKELY DURING THE PEAK OF THE EVENT. THE STRONGEST WINDS ARE EXPECTED NEAR GAVIOTA AND SAN MARCOS PASS...AS WELL AS THE MONTECITO HILLS AREA IN EASTERN SANTA BARBARA COUNTY. MOTORISTS...ESPECIALLY OPERATORS OF HIGH PROFILE VEHICLES...ARE URGED TO USE CAUTION WHILE TRAVELING THROUGH MOUNTAIN PASSES. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN CAUSE VEHICLE LOSS OF CONTROL. $$ CAZ039-270100- /O.CON.KLOX.HW.W.0019.071226T2300Z-071227T2300Z/ SANTA BARBARA COUNTY SOUTH COAST- 1036 AM PST WED DEC 26 2007 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 PM PST THURSDAY... A HIGH WIND WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 PM PST THURSDAY. ANOTHER ROUND OF WINDS WILL START THIS AFTERNOON AND INCREASE THROUGH THE EVENING. SUSTAINED WINDS OF 30 TO 40 MPH WITH DAMAGING WIND GUSTS TO 60 MPH ARE LIKELY. THE STRONGEST WINDS ARE EXPECTED NEAR GAVIOTA AND SAN MARCOS PASS...AS WELL AS THE MONTECITO AREA IN EASTERN SANTA BARBARA COUNTY. MOTORISTS...ESPECIALLY OPERATORS OF HIGH PROFILE VEHICLES...ARE URGED TO USE CAUTION WHILE TRAVELING THROUGH AND BELOW MOUNTAIN PASSES. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN CAUSE VEHICLE LOSS OF CONTROL. $$ CAZ046-270100- /O.CON.KLOX.HW.W.0019.071226T2300Z-071227T2300Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA- 1036 AM PST WED DEC 26 2007 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 PM PST THURSDAY... A HIGH WIND WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 PM PST THURSDAY. ANOTHER ROUND OF WINDS WILL START LATER THIS AFTERNOON AND INCREASE THROUGH THE EVENING. SUSTAINED WINDS OF 30 TO 40 MPH WITH DAMAGING WIND GUSTS TO 70 MPH ARE LIKELY. THE WINDS WILL AFFECT AREAS BELOW AND THROUGH THE PASSES AND CANYONS. MOTORISTS...ESPECIALLY OPERATORS OF HIGH PROFILE VEHICLES...ARE URGED TO USE CAUTION WHILE TRAVELING THROUGH MOUNTAIN PASSES. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN CAUSE VEHICLE LOSS OF CONTROL. $$ CAZ059-270100- /O.NEW.KLOX.WI.Y.0148.071226T1836Z-071227T1100Z/ ANTELOPE VALLEY- 1036 AM PST WED DEC 26 2007 ...WIND ADVISORY IN EFFECT UNTIL 3 AM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PST THURSDAY. AREAS OF WEST TO NORTHWEST WINDS 25 TO 35 MPH WITH LOCAL GUSTS TO 50 MPH WILL CONTINUE THROUGH TONIGHT...WITH THE STRONGEST WINDS FOCUSED ACROSS WESTERN PORTIONS. THE STRONG WINDS WILL PRODUCE AREAS OF BLOWING DUST AND SAND WHICH COULD LOCALLY REDUCE VISIBILITIES TO NEAR ZERO AT TIMES. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ041-044-045-047-088-270100- /O.CON.KLOX.HW.A.0015.071227T0200Z-071227T2300Z/ LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- LOS ANGELES COUNTY VALLEYS-SANTA CLARITA VALLEY- 1036 AM PST WED DEC 26 2007 ...HIGH WIND WATCH REMAINS IN EFFECT FROM 6 PM PST THIS EVENING THROUGH THURSDAY AFTERNOON... A HIGH WIND WATCH REMAINS IN EFFECT FROM 6 PM PST THIS EVENING THROUGH THURSDAY AFTERNOON. NORTH AND NORTHEAST WINDS WILL INCREASE AND MAY EXCEED 30 TO 40 MPH WITH POSSIBLE GUSTS EXCEEDING 60 MPH BELOW MOUNTAIN CANYONS. RESIDENTS IN THE WATCH AREA ARE ADVISED TO TAKE PRECAUTIONS NOW BEFORE THE WINDS BEGIN. CLOSE ALL WINDOWS AND SECURE ALL OUTDOOR OBJECTS SUCH AS LAWN FURNITURE. PEAK WINDS MAY UPSET EVEN HEAVIER OBJECTS. $$ GOMBERG/TRM
1 follow-up statement
000 WWUS76 KLOX 262109 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 109 PM PST WED DEC 26 2007 ...STRONG NORTHERLY WINDS ACROSS PORTIONS OF SOUTHWEST CALIFORNIA THROUGH THURSDAY... .A FRONTAL SYSTEM PASSING TO OUR EAST COMBINED WITH A STRONG NORTHERLY JET OVER THE AREA HAS BROUGHT ANOTHER ROUND OF STRONG WINDS TO PORTIONS OF SOUTHWEST CALIFORNIA. THESE WINDS WILL CONTINUE THROUGH THURSDAY. CAZ059-270315- /O.UPG.KLOX.WI.Y.0148.000000T0000Z-071227T1100Z/ /O.EXB.KLOX.HW.W.0019.071226T2109Z-071227T1100Z/ ANTELOPE VALLEY- 109 PM PST WED DEC 26 2007 ...HIGH WIND WARNING IN EFFECT UNTIL 3 AM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 3 AM PST THURSDAY. THE WIND ADVISORY IS NO LONGER IN EFFECT. AREAS OF WEST TO NORTHWEST WINDS 25 TO 35 MPH WITH LOCAL GUSTS TO 65 MPH WILL CONTINUE THROUGH TONIGHT...WITH THE STRONGEST WINDS FOCUSED ACROSS WESTERN PORTIONS. THE STRONG AND DAMAGING WINDS WILL PRODUCE AREAS OF BLOWING DUST AND SAND WHICH COULD LOCALLY REDUCE VISIBILITIES TO NEAR ZERO AT TIMES. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ CAZ088-270315- /O.UPG.KLOX.HW.A.0015.071227T0200Z-071227T2300Z/ /O.EXB.KLOX.HW.W.0019.071226T2109Z-071227T2300Z/ SANTA CLARITA VALLEY- 109 PM PST WED DEC 26 2007 ...HIGH WIND WARNING IN EFFECT UNTIL 3 PM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 3 PM PST THURSDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. AREAS OF NORTH WINDS 25 TO 35 MPH WITH LOCAL GUSTS TO 65 MPH WILL CONTINUE THROUGH THURSDAY AFTERNOON. THE STRONGEST AND MOST DAMAGING WINDS WILL OCCUR THROUGH AND BELOW CANYONS. MOTORISTS...ESPECIALLY OPERATORS OF HIGH PROFILE VEHICLES...ARE URGED TO USE CAUTION WHILE TRAVELING THROUGH THE AREA. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN CAUSE VEHICLE LOSS OF CONTROL. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ CAZ053-054-270315- /O.EXT.KLOX.HW.W.0019.071226T2109Z-071227T2300Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 109 PM PST WED DEC 26 2007 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 3 PM PST THURSDAY... THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 3 PM PST THURSDAY. AREAS OF NORTH WINDS 35 TO 45 MPH WITH DAMAGING WIND GUSTS TO 80 MPH WILL CONTINUE THROUGH THURSDAY AFTERNOON. THE STRONGEST WINDS ARE EXPECTED NEAR THE INTERSTATE 5 CORRIDOR. MOTORISTS...ESPECIALLY OPERATORS OF HIGH PROFILE VEHICLES...ARE URGED TO USE CAUTION WHILE TRAVELING THROUGH THE MOUNTAINS. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN CAUSE VEHICLE LOSS OF CONTROL. $$ CAZ052-270315- /O.EXT.KLOX.HW.W.0019.071226T2109Z-071227T2300Z/ SANTA BARBARA COUNTY MOUNTAINS- 109 PM PST WED DEC 26 2007 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 3 PM PST THURSDAY... THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 3 PM PST THURSDAY. AREAS OF NORTH WINDS 35 TO 45 MPH WITH DAMAGING WIND GUSTS TO 80 MPH WILL CONTINUE THROUGH THURSDAY AFTERNOON. THE STRONGEST WINDS ARE EXPECTED NEAR GAVIOTA AND SAN MARCOS PASS...AS WELL AS ABOVE THE MONTECITO AREA IN EASTERN SANTA BARBARA COUNTY. MOTORISTS...ESPECIALLY OPERATORS OF HIGH PROFILE VEHICLES...ARE URGED TO USE CAUTION WHILE TRAVELING THROUGH THE MOUNTAINS. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN CAUSE VEHICLE LOSS OF CONTROL. $$ CAZ039-270315- /O.EXT.KLOX.HW.W.0019.071226T2109Z-071227T2300Z/ SANTA BARBARA COUNTY SOUTH COAST- 109 PM PST WED DEC 26 2007 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 3 PM PST THURSDAY... THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 3 PM PST THURSDAY. ANOTHER ROUND OF WINDS HAVE STARTED AND WILL INCREASE THROUGH THE EVENING. SUSTAINED WINDS OF 30 TO 40 MPH WITH DAMAGING WIND GUSTS TO 60 MPH ARE LIKELY. THE STRONGEST WINDS ARE EXPECTED NEAR GAVIOTA AND SAN MARCOS PASS...AS WELL AS THE MONTECITO AREA IN EASTERN SANTA BARBARA COUNTY. MOTORISTS...ESPECIALLY OPERATORS OF HIGH PROFILE VEHICLES...ARE URGED TO USE CAUTION WHILE TRAVELING THROUGH AND BELOW MOUNTAIN PASSES AND CANYONS. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN CAUSE VEHICLE LOSS OF CONTROL. $$ CAZ046-270315- /O.CON.KLOX.HW.W.0019.071226T2300Z-071227T2300Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA- 109 PM PST WED DEC 26 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM PST THURSDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM PST THURSDAY. ANOTHER ROUND OF WINDS WILL START LATER THIS AFTERNOON AND INCREASE THROUGH THE EVENING. SUSTAINED WINDS OF 30 TO 40 MPH WITH DAMAGING WIND GUSTS TO 70 MPH ARE LIKELY. THE WINDS WILL AFFECT AREAS BELOW AND THROUGH THE PASSES AND CANYONS. MOTORISTS...ESPECIALLY OPERATORS OF HIGH PROFILE VEHICLES...ARE URGED TO USE CAUTION WHILE TRAVELING THROUGH MOUNTAIN PASSES. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN CAUSE VEHICLE LOSS OF CONTROL. $$ CAZ041-044-045-047-270315- /O.UPG.KLOX.HW.A.0015.071227T0200Z-071227T2300Z/ /O.NEW.KLOX.WI.Y.0149.071227T0200Z-071227T2300Z/ LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- LOS ANGELES COUNTY VALLEYS- 109 PM PST WED DEC 26 2007 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 3 PM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 3 PM PST THURSDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. NORTH AND NORTHEAST WINDS WILL INCREASE TO 20 TO 35 MPH WITH LOCAL GUSTS TO 60 MPH BELOW MOUNTAIN CANYONS. A WIND ADVISORY MEANS THAT WIND GUSTS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ TRM
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Dec 26, 10:00 AM PST, 36 minutes earlier.
Area forecast discussion, Dec 26, 10:00 AM PST, 36 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1000 AM PST WED DEC 26 2007 .SHORT TERM... MADE MINOR ZONE CHANGES TO REFLECT CLOUDS ABOUT TO PILE UP ON NORTHERN SLOPES IN THE WAKE OF PASSING UPPER TROF. SURPRISING TO SEE CLOUDS ALSO PILING UP ON NORTHERN SLOPES OF CUESTA GRADE THIS MORNING. ALL THIS GOOD INDICATIONS OF GOOD COLD AIR ADVECTION AND GOOD NORTHERLY FLOW AS ADVERTISED. ALSO LOOKS NOW LIKE I WILL NEED WIND ADVISORY FOR ANTELOPE VALLEY AS WELL. OTHERWISE...FORECAST ON TRACK AND NO OTHER CHANGES NEEDED. 12Z MODELS STILL SHOWING GOOD WIND EVENT STARTING LATER THIS AFTERNOON. AT THIS TIME LEANING TOWARDS TURNING HIGH WIND WATCH INTO STRONG WIND ADVISORIES WITH AFTERNOON PACKAGE. (FROM EARLIER DISCUSSION...)WHAT THIS FRONT WILL DO IS CREATE ANOTHER POWERFUL WIND EVENT. IT WILL BE A NORTH WIND EVENT AS GRADIENTS... UPPER WINDS...AND COLD AIR ADVECTION ARE ALL ORIENTED IN A NORTHERLY DIRECTION. THE PRESSURE GRADIENTS THIS TIME ARE NOT AS ROBUST AS THEY WERE MONDAY NIGHT. HIGH WIND WARNINGS HAVE BEEN ISSUED FOR THE L.A. VTA AND SBA MOUNTAINS AS WELL AS THE SBA SOUTH COAST AND THE SANTA MONICA RANGES. WIND GUSTS WILL LIKELY BE IN THE 60 TO 70 MPH RANGE AND FOCUSED THROUGH THE PASSES AND CANYONS. THESE WINDS WILL LAST INTO THURSDAY AND SINCE THICKNESSES WILL PLUNGE TO 545 DM IT WILL BE A RATHER COOL AND BREEZY DAY. FRIDAYS TROF IS LOOKING WEAKER AND WEAKER. REDUCED POPS SOUTH OF POINT CONCEPTION TO 20 PERCENT BOTH THE NAM AND THE GFS FORECAST ALL THE RAIN TO STAY NORTH OF POINT CONCEPTION. TEMPS WILL REMAIN COOL UNDER CLOUDY SKIES AND 568DM HGTS. .LONG TERM... THE EC AND GFS ARE GOOD AGREEMENT THROUGH THE WEEKEND AND THEN OK AGREEMENT (ESP OVER SO CAL) FOR EARLY NEXT WEEK. THE WEEKEND LOOK GOOD AS A SMALL RIDGE BUILDS IN. SKIES SHOULD BE SUNNY AND TEMPS SHOULD WARM TO NEAR NORMAL. THE GFS CONTINUES TO ADVERTISE ANOTHER STRONG OFFSHORE EVENT MONDAY AND TUESDAY. ADDED BREEZY TO SOME OF THE FORECASTS. UPPER SUPPORT DOES NOT LOOK GREAT BUT THE GFS IS NOT THE MODEL OF CHOICE FOR LOW LEVEL WIND FORECASTING SO WILL NOT GET TOO WORKED UP AT THIS POINT...BUT WILL MONITOR. && .AVIATION... 26/1200... SKIES WILL BE CLEAR. ANOTHER NORTH WIND EVENT WILL SET UP TONIGHT. THE WINDS WILL BE STRONG ENOUGH TO BRING 5SM VIS RESTRICTIONS IN DUST DUE TO THE ASH IN THE MOUNTAINS. FOR KLAX...HIGH CONFIDENCE IN CLEAR SKIES THROUGH PERIOD. CROSS WINDS 10 TO 12 KT ARE LIKELY THIS EVENING BUT 20 TO 25 KT IS POSSIBLE. FOR KBUR...HIGH CONFIDENCE IN CLEAR SKIES THROUGH THE PERIOD. LGT OCNL MDT TURBULENCE POSSIBLE THIS MORNING AND AFTERNOON FROM SFC TO 070. WINDS WILL INCREASE THIS EVENING. LOW CONFIDENCE IN WIND DIRECTION BUT MDT ISOLD SVR TURBULENCE POSSIBLE FROM SFC-070. && .LOX WATCHES/WARNINGS/ADVISORIES... HIGH WIND WARNING (SEE LAXNPWLOX). HIGH WIND WATCH (SEE LAXNPWLOX). WIND ADVISORY (SEE LAXNPWLOX). GALE WARNING (SEE LAXCWFLOX). SMALL CRAFT ADVISORY (SEE LAXCWFLOX). HIGH RIP CURRENT RISK (SEE LAXSRFLOX). && MORRIS WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Dec 26, 6:00 AM PST, 4 hours 36 minutes before
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
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 25, 7:02 PM PST | High Wind Watch | LOX | Los Angeles | 18 hr |
| Dec 26, 2:56 AM PST | High Wind Warning | LOX | Los Angeles | 33 hr |
| Dec 26, 1:09 PM PST | Wind Advisory | LOX | Los Angeles | 23 hr |
Nearby
Wind Advisories in California, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.